MathSciNet Relay Station
MathSciNet bibliographic data
MR1172210 03D20 (03D15)
Fairtlough, M. V. H.; Wainer, S. S. Ordinal complexity of recursive definitions. Inform. and Comput. 99 (1992), no. 2, 123–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement